Jul 20, 2003
Was wondering when Aztec will be available? IS it good?
| Response from Dr. Young
Aztec, an investigational version of zidovudine (ZDV, AZT), is to my knowledge, no longer in development. BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Fever After Giving Oral Sex What Are The Chances Of HIV
- Itchy Testicles After Masturbation Sign Of HIV AIDS
- Muscle Ache After Receptive Anal Sex Sign Of HIV AIDS
- Painful Red Spots After Lap Dance Worried I Have HIV
- Red Eyes After Swallowing Worried I Have HIV
- Sinus Infection After Sex With Hooker Condom Broke Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.